| Model Number |
LNQ11 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the remote monitor had unsuccessful daily wireless audit (dwa).It was also reported that the remote monitor white bar never appeared when attempting to send a manual transmission with the implantable cardiac monitor (icm).The patient stated that the monitor was not getting enough signal to send information.Troubleshooting steps were taken to no avail.The issue was referred to the clinic.The patient management database confirmed that the remote monitor did not have any successful automatic transmissions since the date of the call.No patient complications have been reported as a result of this event.